English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8271456      Online Users : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72552


    Title: Restricted VAR Hedging with the Presence of Multiple Breaks
    Authors: Chiu, Chien-liang;Wu, Pei-shan;Chiou, Jer-shiou
    Contributors: 淡江大學財務金融學系
    Date: 2007-11
    Issue Date: 2011-10-24 10:33:12 (UTC+8)
    Relation: Zagreb International Review of Economics and Business 10(1), pp.1-9
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    全文.pdf124KbAdobe PDF35View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback